# SDR SIMA20120331001

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 21,090 hours, 18,174 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cover
- Part number: 12039715001
- Condition: Missing
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOR FLIGHT 3355 MAINTENANCE REPORTED THE AC WAS RETURNING WITH A PRESSURIZATION PROBLEM PIREP-CLIMBING THROUGH 10,000 FT CABIN ALT TURNED RED AND THE CREW DESCENDED BELOW 10,000.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND GROUND AIR CONNECTION COVER MISSING, RETRIEVED OLD COVER AND REPLACED WITH NEW IAW EMB MM 21-22-04 LESS STEP I1.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
